Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
I'm unliked by pretty much everybody at university because I get angry and wound up very easily, and I can't control it. It seems to be getting worse. I have hypothyroidism, so could it be that? If so is there any additional medication the doctor could prescribe me with because my levothyroxine doesn't help it.
VirgoTheArtyFarty VirgoTheArtyFarty 18-21, F 10 Answers Nov 30, 2012 in Health

Your Response

Cancel

Everytime my daughter would get angry, I would tell her to go eat something. It actually worked. She sent me a text the other day with the word Hangry and the definition lol

Best Answer

nah.just be urslf

Best Answer

it is problem with your confidence level..

Best Answer

neee.. I don't think so, just look at her..

Best Answer

i know it,, anger is under our control by 80% and 20% to health..

Best Answer

I have hypothyroidism too. You should talk to your doctor about it.<br />
<br />
I haven't heard that could be a symptom of an underactive thyroid .. best to ask a professional.

Best Answer

But mood swings are, so maybe anger too?

Best Answer

Maybe .. but it's pretty important to talk to the doctor who prescribes your meds. You should have bloodwork done to see if they need to be adjusted.
It's important to feel better and it could be a really simple fix ..
Good Luck.

Best Answer

Just had my blood done and that was fineee, will just go to see the doctor. Thank you.

Best Answer

nice pic =j<br />
I've heard cigarettes are a good stress reliever. haha!

Best Answer

Related Questions